Generalization of some extremal properties of splines
Abstract
We generalize well-known inequalities for the norms of the derivatives of periodic splines with minimal defect, perfect splines, and monosplines.Downloads
Published
25.03.1995
Issue
Section
Short communications
How to Cite
Babenko, V. F., and A. A. Ligun. “Generalization of Some Extremal Properties of Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 403–407, https://umj.imath.kiev.ua/index.php/umj/article/view/5430.